Show simple item record

dc.contributor.authorWang, Zhi-Qiang ( )
dc.contributor.authorZhu, Meijun ( )
dc.date.accessioned2020-11-20T14:32:24Z
dc.date.available2020-11-20T14:32:24Z
dc.date.issued2003-04-16
dc.identifier.citationWang, Z. Q., & Zhu, M. (2003). Hardy inequalities with boundary terms. Electronic Journal of Differential Equations, 2003(43), pp. 1-8.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12979
dc.description.abstractIn this note, we present some Hardy type inequalities for functions which do not vanish on the boundary of a given domain. We establish these inequalities for both bounded and unbounded domains and also obtain the best embedding constants in these inequalities for special domains. Our results are motivated by and building upon some recent work in [5, 6, 9, 12].en_US
dc.formatText
dc.format.extent8 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectHardy inequality with boundary termsen_US
dc.subjectWeighted versions of Hardy inequalityen_US
dc.titleHardy inequalities with boundary termsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record